# SDR CA141020002

- Difficulty date: October 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 12,978 hours
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070613
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS UNABLE TO START HELICOPTER FOR 3RD SCHEDULED FLIGHT OF THE DAY. AME FOUND THAT THERE WAS NO FUEL FLOW TO THE ENGINE FUEL NOZZLE.  TROUBLESHOOTING FOUND FUEL CONTROL UNIT TO BE AT FAULT HAVING NO FLOW FROM FUEL OUTLET PORT.  FUEL CONTROL WAS REMOVED AND SENT FOR O/H INVESTIGATION.  RESULTS WILL BE ADDED TO SDR WHEN AVAILABLE.
